Jump to content
Important Survey - Please Participate ×

Quick tolerance...should I reinstate?


[Ta...]

Recommended Posts

I was prescribed .25 twice a day for 2 1/2 months.  I saw that my body grew a quick tolerance to the medication and I was experiences WD in between pills.  I quit CT.  I am currently struggling with symptoms of WD.  Is it better for those of us the grow a quick tolerance to quit CT.  I have been CT for 6 days. 

 

I am going to add because of genetics.  My mom was prescribed the same medication a year ago.  She is still taking the same level and she had really gone downhill.  We thought it was parkinsons (no parkinsons meds have helped) but NOW I REALIZE it is this medication.  She has grown tolerance to her level of medication probably early after it was prescribed.

 

Don't worry...I will talk with my doctor.  What are your thoughts on those of us who have a quick tolerance to this medication.  Do you think a slow taper would work as well on us?  Are we more of the candidates for CT? Have you had this problem of quick tolerance.

Link to comment
Share on other sites

It's best to talk to a doctor. I developed quick tolerance to mine and now I realize I had WD symptoms between doses too, small doses like 0.125 a day. My doctor told me to quit CT though because I was on it for 9 days + 2 days taper and we are more or less the same day CT right now. I wanted to reinstate but everyone suggested I do a CT given my low doses and short time.
Link to comment
Share on other sites

Same, my symptoms seem to cycle but they aren't any less annoying. The breathing symptoms have to be the worst along with the cog fog and swollen brain. How are you?
Link to comment
Share on other sites

You are both feeling acute wd symptoms..its the roughest part but I promise it lets up eventually. slowly bit by bit. You might think " how the heck am I ever going to get through this?!!!" - but you will. Each day leads to another. You keep breathing. then one day it will sneak up on you and you'll realize one symptom has lessened or gone.

 

You can do this.

Link to comment
Share on other sites

Thanks for the encouragement.  I have the same symptoms.  They increase and decrease...I think based on what I eat.  I've started a very bland diet. 
Link to comment
Share on other sites

×
×
  • Create New...